# SDR FMOR20070003

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: General aviation
- Aircraft: N725AR
- Make and model: Beech C90
- Aircraft serial: LJ879
- Aircraft time: 6,415 hours, 6,344 cycles
- Engine: Pwa PT6A60A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: NAS302665170
- Condition: Frayed
- Location: Fs 216
- Part time: 6,415 hours, 6,344 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELEVATOR TRIM CABLE WAS FOUND TO HAVE SEVERAL BROKEN STRANDS AND BEGINNING TO UNRAVEL WHERE IT GOES AROUND THE ELEVATOR TRIM ACTUATOR CAPSTAND. THIS CONDITION WAS MOST LIKELY CAUSED BY AGE.
